# SDR ASAA2017090321786

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 14,077 hours, 4,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. ACCOMPLISHED LEFT PACK CONTROLLER TEST BITE PROCEDURES IAW FIM 21-62, TASK 801 AND FAULT CLEARED. ALL TEST OPS CHECKED GOOD, NO HISTORY 30 DAYS.
